REDUCED SECOND ZAGREB INDEX OF UNICYCLIC GRAPHS


Aldemir M. Ş.

ADVANCES AND APPLICATIONS IN DISCRETE MATHEMATICS, vol.19, no.2, pp.71-81, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.17654/dm019020071
  • Title of Journal : ADVANCES AND APPLICATIONS IN DISCRETE MATHEMATICS
  • Page Numbers: pp.71-81

Abstract

Recently a novel degree based topological index, reduced second Zagreb index, defined for any connected graph as follows: